# SDR AALA20060493

- Difficulty date: July 24, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHTING IN SEAT 10D BROKEN.  REPLACED EMERGENCY ESCAPE PATH LIGHT ON SEAT 10D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
